Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Should I be concerned and what can I do to lower my pulse ?

I just took an antihistamine and my heart rate is now 110... I am healthy with a normal bp of 110/65 and pulse of 72.. Should I be concerned and what can I do to lower my pulse ?
Asked On : Thu, 11 Mar 2010
Answers:  3 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HCM, thanks for query...,
Antihistamine will not increase the pulse rate....,
why you are worrying and thinking for this..., Your Increased heart rate ...,
due to other cause ...So evaluate and do ECG and ECHO..., and try to ..
elicit the cause o.k good luck..,
Answered: Thu, 15 Dec 2011
I find this answer helpful
  Anonymous's Response

If trhe pulse rate does not come down or increases in next half and hour, then you should be reporting to the ER.

Answered: Sun, 14 Mar 2010
General & Family Physician Dr. Altaf Hussain's  Response
Welcome to hcm
If you dont have symptoms like black outs,headache,chest pain and regularly feeling your heart racing,then no need to worry. You can consult a cardiologist to run few tests if you are so concerned.
Hope i solved your problem
Answered: Tue, 13 Dec 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor